RESTORATION OF STOCHASTICALLY BLURRED IMAGES BY THE GEOMETRICAL MEAN FILTER

TitleRESTORATION OF STOCHASTICALLY BLURRED IMAGES BY THE GEOMETRICAL MEAN FILTER
Publication TypeJournal Article
Year of Publication1990
AuthorsGUAN, L., and R. K. Ward
JournalOptical Engineering
Volume29
Pagination289-295
Date PublishedAPR
Type of ArticleArticle
ISSN0091-3286

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia